# SDR DALA2025041102817

- Difficulty date: April 7, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 78,422 hours, 32,621 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(6521792) UPON ENTERING A/C A BURNING ELECTRICAL SMELL WAS DETECTED IN FORWARD GALLEY & FLIGHT DECK. FWD F/A HEATER HAD AN ELECTRICAL SMELL, FWD HEATER TO MEL 21-00-41A.
